# SDR ASAA2025110962178

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N801AK
- Make and model: Boeing 737-8
- Aircraft serial: 67802
- Aircraft time: 6,214 hours, 1,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS L-2 DOOR IS DIFFICULT TO CLOSE. GROUNDED - YES. OPS CHECK NORMAL. NO FAULT FOUND. OK FOR SVC.
